# SDR REXA01006

- Difficulty date: April 16, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- System (JASC): 7110 · Engine Cowling System
- Part: Pin
- Part number: BLC3BC11SL5C4
- Condition: Out Of Position
- Location: Cowling
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A, E

## Discrepancy

EN ROUTE TO MONTEREY, MEXICO THE FLIGHT CREW DISCOVERED THAT THE THRUST LEVER OF THE LEFT ENGIEN COULD NOT BE REDUCED BELOW 97 PERCENT N1.  THE FLIGHT CREW CONTACTED MAINTENANCE CONTROL FOR POSSIBLE RESOLUTION.  AFTER CONFERRING WITH MAINTENANCE ENGINEERING, IT WAS DECIDED TO HAVE THE AIRCRAFT RETURN TO MEMPHIS, USING THE APPROPRIATE CHECKLISTS AND AN OTHERWISE NORMAL LANDING WAS MADE.  MAINTENANCE FOUND THAT THE PIN LOCKING THE COWLING STAY ROD IN THE STOWED POSITION HAD BACKED OUT ALLOWING THE STAY ROD TO FALL DOWN AND JAM THE ENGINE CONTROL LINKAGE.  FURTHER INSPECTION OF THE PIP TYPE PIN FOUND TAHT ONE OF THE LOCKING BALLS WAS MISSING.  (M)
